# SDR DHL9770211D

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME INNER FLANGE CRACKED 4 ABOVE FLOOR BS 520 RIGHT SIDE.  REMOVED EXISTING DOUBLER, CUT OUT DAMAGED AREA, NDT CUT OUT AND INSTALLED DOUBLER REPAIR PER SRM 51-40-3 6 X 11 FILLER 2 X 2.
